Commentarii Mathematici Helvetici
Full-Text PDF (302 KB) | Metadata | Table of Contents | CMH summary
Published online: 1999-12-31
On holomorphic forms on compact complex threefoldsLuis Paris (1) Université de Bourgogne, Dijon, France
We study the structure of holomorphic 1. forms on compact complex threefolds of positive algebraic dimension. We obtain a rather detailed description of integrable 1. forms. We use this result to extend Castelnuovo - De Franchis lemma (as well as Catanese's generalization) to non-Kähler threefolds.
Keywords: Complex manifolds, holomorphic 1. forms, algebraic dimension, foliations, Castelnuovo--De Franchis lemma
Paris Luis: On holomorphic forms on compact complex threefolds. Comment. Math. Helv. 74 (1999), 642-656. doi: 10.1007/s000140050109